# SDR QXEA2014012100051

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 18 HAS 5 AREAS THAT ARE PITTING.  BLENDED SEAT TRACK IAW SRM 53-20-49, FIG 201.  FOUND WITHIN LIMIT IAW SRM 53-20-49.  ALL BLENDED AREA ON SEAT TRACK 18 REPROTECTED IAW SRM 51-21-10. C/W ET INSP ON REWORKED AREAS REF NDTM PT1 51-00-06. NO DEFECTS NOTED.
